# SDR USAA20100524SB083

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED SEVERAL EMERGENCY LIGHTS IN THE AFT SECTION OF THE CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY ALONG WITH THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  REF: MM 33-51-51.
